Skew Brownian motion with dry friction : joint density approach. / Shcherbakov, Vadim; Gairat, Alexander.

In: Statistics and Probability Letters, Vol. 187, 109511, 08.2022, p. 1-4.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print

Links

Abstract

This note concerns distributions of Skew Brownian motion with dry friction and its occupation time. These distributions were obtained in [2] by using the Laplace transform and joint characteristic functions. We provide an alternative approach to deriving these distributions. Our approach is based on using the results for Skew Brownian motion obtained in [3]. This note concerns the distribution of Skew Brownian motion with dry friction and its occupation time.

Original languageEnglish
Article number109511
Pages (from-to)1-4
Number of pages4
JournalStatistics and Probability Letters
Volume187
Early online date10 May 2022
DOIs
Publication statusE-pub ahead of print - 10 May 2022
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 45001530